Home | About Us | Editorial Board | Current Issue | Archives | Search | Instructions | Subscription | Feedback | e-Alerts | Login
Journal of Indian Society of Pedodontics and Preventive Dentistry Official publication of Indian Society of Pedodontics and Preventive Dentistry
 Users Online: 696  
 
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size

  Article Access Statistics

Year : 2020 | Volume:  38 | Issue Number:  1 | Page:  84-87

CASE REPORT

Periostitis ossificans in a 10-year-old child
Marcelino Camilla, Costa Maria Dalla, Heck Alexandre Roberto, Pereira Heck Mary Aparecida, Fraiz Fabian Calixto

Number of times this article was viewed 3593
Number of times this article has been printed  from the site 33
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

 Back To Article


Contact us | Sitemap | Advertise | What's New | Copyright and Disclaimer 
  2005 - 2021 Journal of Indian Society of Pedodontics and Preventive Dentistry | Published by Wolters Kluwer - Medknow 
Online since 1st May '05